MAUDE Adverse Event Report: HT MEDICAL TI3D STRAIGHT LUMBAR; INTERBODY CAGE

HT MEDICAL TI3D STRAIGHT LUMBAR; INTERBODY CAGE
Model Number 23-LCT-2509
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device batch records and acceptance activity were reviewed on 29oct2020 for the interbody implant lot; device lot released on 04/06/2020.Sterile expiration date: 2027-01-01.No anomalies were found related to the reported problem.To date, items of the same lot have been sold without any similar reported event.In the initial surgery another manufacturer's parallel sizer instrument was utilized for selection of the lordotic interbody implant size.It was reported that the patient had very parallel end plates, which would necessitate posterior supplemental fixation for compression of the lordotic implant to prevent migration or alternatively utilizing a non-lordotic implant for this patient anatomy.Revision surgery was performed on the patient and the existing (quantity: 2) lumbar interbody implants were tamped back into position and another manufacturer's fixation system compressed and re-tightened for lordosis.There were no further patient complications reported.There is no indication that the adverse event was caused by any defect of the device.Note: there was a delay in submitting this mdr due to production account approval through the fda webtrader portal process.
 
Event or Problem Description
Initial surgery was performed on (b)(6) 2020 for plif single level fusion at l5-s1 without final posterior compression of supplemental fixation.Posterior movement of interbody implants discovered about (6) weeks after original surgery implantation.Revision surgery performed to tamp the interbody implants back into the disc space anteriorly and then compress on the screws to increase the lordosis and increase endplate contact with implant.Surgical revision procedure was completed without issue and patient discharged in normal course.

Brand Name
TI3D STRAIGHT LUMBAR
Common Device Name
INTERBODY CAGE
Manufacturer (Section D)
HT MEDICAL
450 south orange avenue
third floor
orlando FL 32801
MDR Report Key10848596
Report Number3012429289-2020-00001
Device Sequence Number14257185
Product Code MAX
UDI-Device Identifier00818345024380
UDI-Public00818345024380
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number23-LCT-2509
Device Catalogue Number23-LCT-2509
Device Lot NumberWAAM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR